TITLE

Possible Link Between Apical Ballooning Syndrome During Anaphylaxis and Inappropriate Administration of Epinephrine

AUTHOR(S)
Kumar, Anil; Qureshi, Anwer
PUB. DATE
April 2010
SOURCE
Mayo Clinic Proceedings;Apr2010, Vol. 85 Issue 4, p397
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
A letter to the editor is presented in response to the article "Apical ballooning syndrome after administration of intravenous epinephrine during an anaphylactic reaction," by Veena Manivannan, James T. C. Li, and Abriham Prasad in the 2009 issue.
ACCESSION #
49068522

 

Related Articles

  • Food Allergies and Kissing. Hallett, Rosemary; Haapanen, Lori A.D.; Teuber, Suzanne S. // New England Journal of Medicine;6/6/2002, Vol. 346 Issue 23, p1833 

    A letter to the editor related to anaphylactic reactions is presented.

  • Platelet-Activating Factor, PAF Acetylhydrolase, and Anaphylaxis. Levy, Jerrold H. // New England Journal of Medicine;4/03/2008, Vol. 358 Issue 14, p1515 

    A letter to the editor is presented in response to the article "Platelet Activating Factor, PAF Acetylhydrolase and Severe Anaphylaxis" by P. Vadas, M. Gold and B. Perelman in the January 3, 2008 issue.

  • Platelet-Activating Factor, PAF Acetylhydrolase, and Anaphylaxis. Bansal, Amolak S.; Chee, Ronnie; Sumar, Nazira // New England Journal of Medicine;4/03/2008, Vol. 358 Issue 14, p1515 

    A letter to the editor is presented in response to the article "Platelet Activating Factor, PAF Acetylhydrolase and Severe Anaphylaxis" by P. Vadas, M. Gold and B. Perelman in the January 3, 2007 issue.

  • Platelet-Activating Factor, PAF Acetylhydrolase, and Anaphylaxis. Okamoto, Hiroshi; Kamatani, Naoyuki // New England Journal of Medicine;4/03/2008, Vol. 358 Issue 14, p1515 

    A letter to the editor is presented in response to the article "Platelet Activating Factor, PAF Acetylhydrolase and Severe Anaphylaxis" by P. Vadas, M. Gold and B. Perelman in the January 3, 2007 issue.

  • Platelet-Activating Factor, PAF Acetylhydrolase, and Anaphylaxis. Vadas, Peter; Liss, Gary M.; Simons, F. Estelle R. // New England Journal of Medicine;4/03/2008, Vol. 358 Issue 14, p1515 

    Peter Vadas, Gary M. Liss and F. Estelle R. Simons respond to a letter to the editor about their article "Platelet Activity Factors, PAF Acetylhydrolase and Severe Anaphylaxis" in the January 3, 2007 issue.

  • Anaphylaxis treatment: the details.  // CMAJ: Canadian Medical Association Journal;11/25/2003, Vol. 169 Issue 11, p1148 

    Presents a letter to the editor about drug therapy for anaphylaxis.

  • Untitled.  // CMAJ: Canadian Medical Association Journal;11/25/2003, Vol. 169 Issue 11, p1148 

    Presents a letter to the editor about anaphylaxis.

  • [The authors respond:].  // CMAJ: Canadian Medical Association Journal;11/25/2003, Vol. 169 Issue 11, p1148 

    Presents a response by Anne K. Ellis and James H. Day to a letter to the editor about their article "Diagnosis and Management of Anaphylaxis," which appeared in a 2003 issue of the "Canadian Medical Association Journal."

  • A 71-year-old man with anaphylaxis after eating grits. Gewurz, Anita T. // Allergy & Asthma Proceedings;Sep/Oct2012, Vol. 33 Issue 5, p441 

    A letter to the editor is presented in response to an article by J. Posthumus et al about a case of oral mite anaphylaxis (OMA) associated with the ingestion of mite-infested grits.

  • A 71-year-old man with anaphylaxis after eating grits. Posthumus, Jonathon; Borish, Larry // Allergy & Asthma Proceedings;Sep/Oct2012, Vol. 33 Issue 5, p441 

    A response by J. Posthumus et al to a letter to the editor about their article on oral mite anaphylaxis (OMA) associated with the ingestion of mite-infested grits.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics